Alert archive / New Jersey / Areal Flood Warnings in 2011
Areal Flood Warning 38, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this areal flood warning at Aug 15, 2011, 5:31 AM EDT for Cumberland County, Gloucester County, Salem County, New Jersey. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 15, 2011, 5:31 AM EDT (09:31 UTC)
- Expired
- Aug 15, 2011, 9:28 AM EDT
- In force
- 4 hr
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Storm-based polygon
- Flood severity
- None
Counties Cumberland County, NJ, Gloucester County, NJ, Salem County, NJ
The radar
The Philadelphia radar (KDIX), 69 km from the middle of the area, began a volume at 09:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Wallops Is Stn, VA (KWAL), launched 00:00Z, 9.5 hours before the alert went out and 195 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 936 J/kg
- Mixed-layer CIN
- -6 J/kg
- Mixed-layer LCL
- 780 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 33 m²/s²
- 0-3 km storm-relative helicity
- 12 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 1.1
The text
As transmitted, in the capitals the NWS used until 2016.
839
WGUS41 KPHI 150931
FLWPHI
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
531 AM EDT MON AUG 15 2011
NJC011-015-033-151530-
/O.NEW.KPHI.FA.W.0038.110815T0931Z-110815T1530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SALEM NJ-CUMBERLAND NJ-GLOUCESTER NJ-
531 AM EDT MON AUG 15 2011
THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED A
* FLOOD WARNING FOR...
EASTERN SALEM COUNTY IN SOUTHERN NEW JERSEY...
NORTH CENTRAL CUMBERLAND COUNTY IN SOUTHERN NEW JERSEY...
GLOUCESTER COUNTY IN SOUTHERN NEW JERSEY...
* UNTIL 1130 AM EDT
* RIVERS AND STREAMS CONTINUE TO RUN HIGH AS A RESULT OF SUNDAYS
RAINFALL. A FEW RIVERS REMAIN ABOVE FLOOD STAGE...LIKE THE RACOON
CREEK AND THE MAURICE RIVER. THESE RIVERS AND STREAMS WILL
CONTINUE ABOVE FLOOD STAGE THIS MORNING. THE RACOON CREEK AT
SWEEDSBORO MAY DROP BELOW FLOOD STAGE THIS AFTERNOON.
A FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR HAS BEEN REPORTED.
STREAM RISES WILL BE SLOW AND FLASH FLOODING IS NOT EXPECTED.
HOWEVER...ALL INTERESTED PARTIES SHOULD TAKE NECESSARY PRECAUTIONS
IMMEDIATELY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE ELEVATED LEVELS ON
SMALL CREEKS AND STREAMS...AND PONDING OF WATER ON COUNTRY ROADS AND
FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
A FLOOD WARNING MEANS FLOODING IS OCCURRING OR IS IMMINENT. MOST
FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS
WATER COVERED BRIDGES...DIPS...OR LOW WATER CROSSINGS. NEVER TRY TO
CROSS A FLOWING STREAM...EVEN A SMALL ONE...ON FOOT. TO ESCAPE RISING
WATER MOVE UP TO HIGHER GROUND.
&&
LAT...LON 3959 7490 3930 7526 3957 7538 3980 7541
3987 7515 3978 7507 3978 7509 3977 7506
$$
PO1 follow-up statement
559
WGUS81 KPHI 151328
FLSPHI
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
928 AM EDT MON AUG 15 2011
NJC011-015-033-151336-
/O.CAN.KPHI.FA.W.0038.000000T0000Z-110815T1530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SALEM NJ-CUMBERLAND NJ-GLOUCESTER NJ-
928 AM EDT MON AUG 15 2011
...THE FLOOD WARNING HAS BEEN CANCELLED FOR GLOUCESTER COUNTY...
MOST SMALL STREAMS AND CREEKS IN GLOUCESTER COUNTY HAVE RETURNED TO
THEIR BANKS. AS A RESULT, THE FLOOD WARNING HAS BEEN CANCELLED FOR
GLOUCESTER COUNTY. A FLOOD WARNING REMAINS IN EFFECT FOR PARTS OF
SALEM COUNTY AND CUMBERLAND COUNTY.
LAT...LON 3959 7490 3930 7526 3957 7538 3980 7541
3987 7515 3978 7507 3978 7509 3977 7506
$$
IOVINOWhat forecasters said that day
The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this areal flood warning went out at Aug 15, 5:09 AM EDT, 22 minutes earlier.
Area forecast discussion, Aug 15, 5:09 AM EDT, 22 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 509 AM EDT MON AUG 15 2011 .SYNOPSIS... LOW PRESSURE NEAR JUST EAST OF DELAWARE WILL PASS CLOSE TO CAPE COD LATE TONIGHT OR TUESDAY MORNING. HIGH PRESSURE FOLLOWING FROM THE OHIO VALLEY WEDNESDAY WILL BECOME ABSORBED INTO LARGER HIGH PRESSURE ANCHORED OVER THE WEST CENTRAL ATLANTIC. THIS SHOULD RESULT IN A PERSISTENTLY MOIST SOUTHERLY FLOW AT THE END OF THE COMING WORK WEEK. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... CANCELLED REMAINDER OF FFA DUE TO LACK OF ORGANIZED HEAVY CONVECTION AT 5 AM AND NONE EXPECTED PRIOR TO THIS AFTN. AM EXPECTING RENEWED HEAVY CONVECTION THIS AFTN BUT PROBABLY IN SMALLER CLUSTERS WITH SMALLER YIELDS DUE TO LOWER PWAT OF AROUND 1.5 INCHES. HOWEVER...IF THESE PASS OVER REGION THAT EXPERIENCED 3+ INCH RAINS THIS WEEKEND...THEN NEW ADVISORIES OR SHORT FUSE FLASH FLOOD WARNINGS WOULD BE NEEDED. CAN SEE THIS OCCURRING BUT DIDNT WANT TO KEEP A FFA GOING FOR A PROBABLE SMALL FRACTION OF COVERAGE OF NEW AFTERNOON POOR DRAINAGE FLOODING RAINS THAT WILL SLOW TRAFFIC. THE TT ARE LARGE AND BULK SHEAR IS MINIMAL...THE IDEA BEING THAT HAIL MAY OCCUR IN SEVERAL STORMS THIS AFTN WITH MAX GUST EXPECTED UNDER 40 KTS. BLENDED 00Z/15 GUIDANCE TEMPS-WINDS LOOKED REASONABLE. && .SHORT TERM /6 PM THIS EVENING THROUGH WEDNESDAY NIGHT/... THIS EVENING...LEFTOVER HEAVY SHOWERS AND ISOLATED TSTMS SHOULD DIMINISH DURING THE NIGHT. TUESDAY...A RENEWAL OF SHOWERS EXPECTED...ESPECIALLY NJ WITH A SMALLER CHC OF OF TSTMS DUE TO A SOMEWHAT MORE STABLE ENVIRONMENT AND SWD ROTATING BAND OF HIGH RH AS THE TROF ALOFT N-S AXIS EDGES E OF THE NJ COAST. TUES NIGHT...SHOWERS SHOULD GRADUALLY END FOLLOWED BY CLEARING. PATCHY FOG POSSIBLE LATE. WEDNESDAY...LOOKS LIKE A GOOD DAY WITH WARMER TEMPS DURING THE DAY WITH HIGH PRES THE PRIMARY INFLUENCE. PATCHY FOG POSSIBLE LATE THAT NIGHT. && .LONG TERM /THURSDAY THROUGH SUNDAY/... THIS PORTION OF THE DISCUSSION WAS GENERATED 3 PM SUNDAY AFTERNOON. THIS TIME FRAME STILL HAS SOME UNCERTAINTY WITH IT DUE TO SOME VARIATIONS IN THE MODEL GUIDANCE WITH THE OVERALL SYNOPTIC FLOW. THIS IS PARTICULARLY TRUE ACROSS WESTERN AND SOUTHERN CANADA AND ALSO ALONG THE NORTHERN TIER OF THE U.S. THIS THEN HAS SOME DOWNSTREAM AFFECTS WITH TIME. HPC GUIDANCE WAS FOLLOWED. BASED ON THE ABOVE, HIGH PRESSURE SETTLES OVER THE AREA WEDNESDAY NIGHT BEFORE SHIFTING TO OUR EAST THURSDAY. AS THE SURFACE HIGH SLIDES TO OUR EAST, THE RETURN FLOW WILL ALLOW MOISTURE TO INCREASE THURSDAY AND FRIDAY AND A COLD FRONT TO APPROACH FROM THE WEST. WE ALSO MAY HAVE LEE SIDE TROUGH DEVELOPMENT DURING FRIDAY. THE FRONT MAY EITHER STALL JUST TO OUR WEST OR TEND TO REORGANIZE TO OUR SOUTHEAST AS UPPER-LEVEL ENERGY MAY TRY TO SHARPEN UP A BIT SATURDAY. THIS CARRIES LOWER CONFIDENCE ESPECIALLY WITH THE TIMING OF ADDITIONAL ENERGY SLIDING ACROSS THE NORTHERN TIER OF STATES FRIDAY THROUGH SUNDAY. THEREFORE, WILL GO WITH SLIGHT CHC TO LOW CHC POPS THURSDAY THROUGH SUNDAY. AS FOR TEMPERATURES, WE FOLLOWED HPC GUIDANCE RATHER CLOSELY ATTM. && .AVIATION /09Z MONDAY THROUGH FRIDAY/... THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY AND SURROUNDING AREAS. HIGHLY VARYING CONDITIONS AT THE TAF SITES EARLY TODAY...THE TREND TOWARD LOWER CIGS/VSBYS LOOK GOOD WITH ABUNDANT LOW LEVEL MOISTURE AND OCNL SHOWERS ROTATING ACROSS THE REGION EARLY TODAY. THE LOW RESPONSIBLE FOR THE POOR CONDITIONS WILL MOVE SLOWLY NE ACROSS THE AREA TODAY. CONDITIONS WILL ONLY IMPROVE SLOWLY TODAY. WINDS WILL MOSTLY BE LIGHT FROM THE E OR NE THIS MORNING AND THEN N OR NW THIS AFTERNOON. OUTLOOK... GRADUAL IMPROVEMENT EXPECTED TUESDAY WITH MORE OPPORTUNITIES FOR VFR CONDITIONS...BUT STILL SCATTERED SHOWERS WITH LOWER CONDITIONS AT TIMES. MOSTLY VFR WED-THU. && .MARINE... MARGINAL SCA CONDITIONS (SEAS) ON THE OCEAN WATERS EARLY THIS MORNING WILL LINGER INTO THE LATER MORNING HOURS AS LOW PRESSURE CROSSES SOUTH OF THE AREA. WE WILL CONTINUE THE SCA FLAG FOR ALL WATERS THRU 15Z FOR NOW AND RE-EVALUATE LATER. THE LOW WILL CONTINUE NE AWAY FOR THE WATERS TONIGHT AND THEN HIGH PRESSURE WILL MOVE IN. SUB-SCA CONDITIONS ARE EXPECTED FROM TONIGHT THRU THE NEXT SEVERAL DAYS. SCAT SHOWERS/TSTMS MAY STILL PRODUCE LOCALIZED HIGHER WINDS AND WAVES. && .HYDROLOGY... PLEASE SEE THE NEAR TERM SECTION FOR HYDRO UPDATES NOW THAT THE FFA IS COMPLETELY DISCONTINUED. && .TIDES/COASTAL FLOODING... PHL MADE IT TO 8.13 AT 318 AM...JUST AN INCH SHY OF FLOOD. ALL RECEDING NOW. && .CLIMATE... PLEASE SEE RER'S FOR YDY RFALL. OF INTEREST...PHL 4.84 SO FAR IS 5TH WETTEST SINGLE CALENDER DAY AMOUNT DATING BACK TO 1874. 6.63 9/16/1999 5.63 8/3/1898 5.53 10/8/2005 5.21 8/13/1873 4.84 SO FAR TODAY AS 5TH WETTEST AND PREVIOUS 5TH AND NOW 6TH WETTEST IS 4.77 ON 8/27/1971 && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...SMALL CRAFT ADVISORY UNTIL NOON EDT TODAY FOR ANZ450>455. && SYNOPSIS...DRAG/RPW NEAR TERM...DRAG 509A SHORT TERM...DRAG 509A LONG TERM...DRAG/GORSE AVIATION...O'HARA MARINE...O'HARA HYDROLOGY... TIDES/COASTAL FLOODING... CLIMATE...
Hazardous weather outlook, Aug 15, 5:04 AM EDT, 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 504 AM EDT MON AUG 15 2011 DEZ001>003-MDZ008-012-015-019-020-NJZ001-007>010-012-013-015>023-027- PAZ054-055-060>062-067>071-160915- NEW CASTLE-KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT- CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX- WESTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN- NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- 504 AM EDT MON AUG 15 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. SCATTERED THUNDERSTORMS WITH BRIEF POOR DRAINAGE FLOODING RAINS ARE EXPECTED THIS AFTERNOON OR EVENING. THERE IS A SMALL CHANCE OF HAIL AND GUSTY WINDS TO 45 MPH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. DEZ004-NJZ014-024>026-160915- DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY- COASTAL ATLANTIC-COASTAL OCEAN- 504 AM EDT MON AUG 15 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...TODAY AND TONIGHT. A THUNDERSTORM WITH BRIEF POOR DRAINAGE FLOODING RAINS IS POSSIBLE THIS AFTERNOON OR EVENING. THERE IS A SMALL CHANCE OF HAIL AND GUSTY WINDS TO 45 MPH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. ANZ450>455-160915- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 504 AM EDT MON AUG 15 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL NOON EDT TODAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. ANZ430-431-160915- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 504 AM EDT MON AUG 15 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY WATERS. .DAY ONE...TODAY AND TONIGHT. A THUNDERSTORM MAY PRODUCE A WIND GUST TO 30 OR 35 KNOTS THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED.
In the hours before
Local storm report, Aug 14, 11:48 PM EDT, 5 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1148 PM EDT SUN AUG 14 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1015 PM FLASH FLOOD HAMBURG 40.56N 75.98W
08/13/2011 BERKS PA 911 CALL CENTER
ROADS FLOODED... RESIDENTIAL FLOODING... AND MINOR ROCK
MUD SLIDES
0114 AM FLASH FLOOD BETHLEHEM 40.63N 75.37W
08/14/2011 NORTHAMPTON PA EMERGENCY MNGR
FLOODING ON THE MONOCACY CREEK CAUSED EVACUATION OF THE
MUSIKFEST. ONE TENT ON THE FESTIVAL GROUNDS COLLAPSED...
NO INJURIES WERE REPORTED
0800 AM FLASH FLOOD QUEEN ANNE 38.92N 75.96W
08/14/2011 QUEEN ANNE'S MD EMERGENCY MNGR
SEVERAL COUNTY AND STATE ROADWAYS ARE CLOSED DUE TO
FLASH FLOODING.
1135 AM TSTM WND DMG CAMDEN 39.11N 75.55W
08/14/2011 KENT DE 911 CALL CENTER
TREES AND WIRES REPORTED DOWN.
1145 AM FLASH FLOOD MILLINGTON 39.26N 75.84W
08/14/2011 KENT MD TRAINED SPOTTER
ROAD FLOODED AT THE INTERSECTION OF 290 N AND 291.
1150 AM TSTM WND DMG DOVER 39.16N 75.52W
08/14/2011 KENT DE 911 CALL CENTER
TREES REPORTED DOWN.
1230 PM FLOOD MANTUA TWP 39.77N 75.18W
08/14/2011 GLOUCESTER NJ BROADCAST MEDIA
THE MANTUA CREEK OVERFLOWED AROUND 1230 PM. ALONG
DELSEA DRIVE... A PERSON HAD TO BE RESCUED FROM A
VEHICLE DUE TO FLOODING.
0108 PM TSTM WND DMG SHILOH 39.46N 75.30W
08/14/2011 CUMBERLAND NJ 911 CALL CENTER
TREES REPORTED DOWN IN SHILOH.
0110 PM TSTM WND DMG UPPER DEERFIELD TWP 39.48N 75.21W
08/14/2011 CUMBERLAND NJ 911 CALL CENTER
TREES AND WIRES DOWN IN UPPER DEERFIELD TWP
0125 PM TSTM WND DMG BRIDGETON 39.43N 75.23W
08/14/2011 CUMBERLAND NJ 911 CALL CENTER
TREES AND WIRES DOWN IN BRIDGETON
0145 PM TSTM WND DMG PITTSGROVE TWP 39.55N 75.14W
08/14/2011 SALEM NJ 911 CALL CENTER
TREES AND WIRES DOWN IN PITTSGROVE TWP
0215 PM TSTM WND DMG MALAGA 39.57N 75.05W
08/14/2011 GLOUCESTER NJ 911 CALL CENTER
TREES AND WIRES DOWN IN MALAGA
0225 PM TSTM WND DMG MONROE TWP 39.65N 74.97W
08/14/2011 GLOUCESTER NJ 911 CALL CENTER
TREES AND WIRES DOWN IN MONROE TWP
0235 PM TSTM WND DMG WINSLOW 39.66N 74.86W
08/14/2011 CAMDEN NJ 911 CALL CENTER
TREES AND WIRES DOWN IN WINSLOW TWP
0248 PM FLOOD MALAGA 39.57N 75.05W
08/14/2011 GLOUCESTER NJ TRAINED SPOTTER
ROUTE 40 CLOSED DUE TO FLOODING.
0252 PM FLOOD GLASSBORO 39.70N 75.11W
08/14/2011 GLOUCESTER NJ TRAINED SPOTTER
SEVERAL ROADWAYS ARE FLOODED AND OR CLOSED AROUND THE
PITMAN GLASSBORO AREA.
0300 PM FLOOD DARBY 39.92N 75.26W
08/14/2011 DELAWARE PA BROADCAST MEDIA
MACDADE BOULEVARD CLOSED IN DARBY DUE TO FLOODING.
0300 PM FLOOD CLIFTON HEIGHTS 39.93N 75.30W
08/14/2011 DELAWARE PA BROADCAST MEDIA
SIGNIFICANT FLOODING REPORTED BETWEEN BALTIMORE AVENUE
AND SPRINGFIELD ROAD.
0500 PM FLOOD PITTSGROVE TWP 39.55N 75.14W
08/14/2011 SALEM NJ BROADCAST MEDIA
PITTSGROVE TOWNSHIP DECLARED A STATE OF EMERGENCY DUE
TO WIDESPREAD FLOODING... WHICH INCLUDES SEVERAL ROADS
WASHED OUT.
&&
EVENT NUMBER PHI1100504 PHI1100505 PHI1100509 PHI1100507 PHI1100506
PHI1100508 PHI1100516 PHI1100510 PHI1100518 PHI1100517 PHI1100519
PHI1100520 PHI1100521 PHI1100522 PHI1100512 PHI1100511 PHI1100514
PHI1100515 PHI1100513
ROBERTSONSpecial weather statement, Aug 15, 12:05 AM EDT, 5 hours 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1205 AM EDT MON AUG 15 2011
MDZ012-015-019-150445-
KENT MD-QUEEN ANNE'S MD-TALBOT MD-
1205 AM EDT MON AUG 15 2011
...STRONG THUNDERSTORMS WILL AFFECT KENT...QUEEN ANNE'S AND TALBOT
COUNTIES...
AT 1202 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 25 MILES SOUTH OF
BALTIMORE TO 16 MILES SOUTHWEST OF CENTERVILLE TO 17 MILES WEST OF
EASTON...MOVING NORTHEAST AT 20 MPH. THE THUNDERSTORMS WILL BE NEAR
TILGHMAN ISLAND...STEVENSVILLE AROUND 1215 AM...CHESTER AROUND 1220
AM...TALBOT AROUND 1235 AM...OVERTON...GRASONVILLE AND ROCK HALL
AROUND 1245 AM.
VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE STORMS.
LAT...LON 3874 7635 3877 7640 3878 7638 3875 7635
3881 7632 3885 7639 3894 7637 3904 7629
3900 7627 3898 7621 3900 7618 3903 7625
3907 7623 3918 7628 3924 7623 3923 7611
3889 7616 3872 7630 3874 7631 3867 7635
FORECASTER:DRAGSpecial weather statement, Aug 15, 12:56 AM EDT, 4 hours 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1256 AM EDT MON AUG 15 2011
DEZ001-MDZ008-012-150600-
CECIL MD-KENT MD-NEW CASTLE DE-
1256 AM EDT MON AUG 15 2011
...A CLUSTER OF THUNDERSTORMS WILL AFFECT CECIL...KENT AND NEW
CASTLE COUNTIES...
AT 1249 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS ACROSS NORTHEASTERN
MARYLAND...MOVING NORTHEAST AT 15 MPH.
VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
GUSTY WINDS UP TO 30 MPH ARE ALSO POSSIBLE IN ADDITION TO OCCASIONAL
CLOUD TO GROUND LIGHTNING.
LAT...LON 3927 7622 3934 7617 3938 7611 3938 7607
3944 7600 3946 7602 3953 7599 3954 7607
3958 7612 3972 7605 3971 7561 3948 7561
3924 7592 3924 7601 3920 7606 3916 7604
3906 7619 3903 7620 3904 7625 3916 7628
ROBERTSONThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 14, 11:03 PM EDT | Areal Flood Warning | PHI | Monmouth, Ocean | 8 hr |
| Aug 15, 12:03 AM EDT | River Flood Warning | PHI | Somerset | 33 hr |
| Aug 15, 5:34 AM EDT | Areal Flood Warning | PHI | Somerset | 3 hr |
| Aug 15, 9:24 AM EDT | Areal Flood Warning | PHI | Cumberland, Salem | 12 hr |
| Aug 15, 1:56 PM EDT | Special Weather Statement | PHI | Hunterdon, Warren | 94 min |
| Aug 15, 2:35 PM EDT | Flash Flood Warning | PHI | Hunterdon, Warren | 3 hr |
| Aug 15, 2:56 PM EDT | Special Weather Statement | PHI | Burlington, Camden, Cumberland, Gloucester, Mercer, Middlesex and 4 more | 109 min |
| Aug 15, 3:10 PM EDT | Flash Flood Warning | PHI | Morris, Sussex | 3 hr |
| Aug 15, 3:48 PM EDT | Special Marine Warning | PHI | 87 min | |
| Aug 15, 4:15 PM EDT | Special Weather Statement | PHI | Cape May | 60 min |
| Aug 15, 4:33 PM EDT | Special Marine Warning | PHI | 57 min | |
| Aug 15, 5:08 PM EDT | Areal Flood Warning | PHI | Atlantic | 4 hr |
| Aug 15, 5:25 PM EDT | Special Marine Warning | PHI | 110 min | |
| Aug 15, 5:46 PM EDT | Areal Flood Warning | PHI | Morris | 15 hr |
Nearby
Areal Flood Warnings in New Jersey, 2011Every areal flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.